# SDR UALA2010080202777

- Difficulty date: August 1, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 75,743 hours, 12,217 cycles
- Engine: Pwa PW4060
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Control Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EDP (ENGINE DRIVEN PUMP) HYD PWR. POS 2O1=L,O2=R) EDP HYD LOW PRESS LGT ILLUM. EICAS MSG DISPLAYED (LT,RT) HYD PRIM PUMP. EICAS MSG (LT,RT) HYD SYS MAINT (WAS, WAS NOT) DISPLAYED.  CREW COMMENTS: PUMP AND SYS LO PSI LIGHT ON WITH R ELEC DEMAND SWITCH IN AUTO OR ON. FOUND WIRE SHORTING ON FRAME AT THE ELEC CONTROL PRESS SWITCH 532. AT THE CONNECTOR D75. SPLICED NEW WIRE REF STD WIRING PRACTICE MANUAL 20-30-12 AND SYS OPERATES NORMAL. LOCATION AT RT PYLON SAIL TAIL HYD COMPARTMENT.
